MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-M BLUNT FILL NEEDLE 18G*1"

SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-M BLUNT FILL NEEDLE 18G*1"
Model Number 110021
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported part of the rubber was aspirated with the medication when the needle was used.This is a safety concern as the rubber could have travelled in the patients bloodstream when not noticed.Also the needle is too short.
 
Additional Manufacturer Narrative
There is no evidence of quality issues associated with this complaint based on the archive sample analysis.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.Sol millennium continues to monitor this kind of issue.Additional assessment will be taken if a significant pattern emerges.Unconfirmed.This report was initially submitted on 11/13/2024.Due to issues with displaying the initial submission, this submission contains both initial and supplemental information.
 
Additional Manufacturer Narrative
This report when initially submitted encountered an internal issue potentially related to database connectivity.This issue was identified while implementing capa-57 which was opened following an fda inspection.Scar 20241001 was initiated at the manufacturing site to track the investigation and application of corrective actions associated with the event.Corrective actions include optimization of sandblasting process and equipment, increase inspection sampling frequency, and update engineering drawings to clarify sandblasting requirements.Corrective actions were verified by inspection of 3 batchs produced after improvement implementation.

Brand Name
SOL-MILLENNIUM
Common Device Name
SOL-M BLUNT FILL NEEDLE 18G*1"
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr.,
suite 4100
chicago IL 60606
Manufacturer (Section G)
SOL-KL (SHANGHAI) MEDICAL PRODUCTS COMPANY LIMITED
xinpan road 189
xinqiao,
songjiang, shanghai 20161 2
CH   201612
Manufacturer Contact
jarryd franklin
311 s. wacker dr.,
suite 4100
chicago, IL 60606
MDR Report Key22035702
Report Number3014312726-2024-00350
Device Sequence Number8733637
Product Code GAA
UDI-Device Identifier10818392013907
UDI-Public(01)10818392013907
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/05/2025
Device Model Number110021
Device Lot Number05011038
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown